# SDR DALA2024120211362

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 21,032 hours, 2,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND R3 DOOR EXTERIOR EMERGENCY LIGHT WILL NOT TEST. REMOVED & REPLACED R3 DOOR EXTERIOR EMERGENCY LIGHT AS PER A350- A-52-12. A/C OK FOR SVC. (LP# 6750488)
